Wish Me Luck!

Tomorrow, Wednesday May 19, I go back to teaching two days a week. I won’t be teaching in “my” classroom, since it’s not really mine.  I’ve been fortunate to have had a marvelous sub who has done wonderful things with the kids all year.  I will teach a total of eight days during the balance of the academic year.  Tomorrow will be at the high school, and the rest of the days will be in different classrooms on my own campus.

I’m nervous.  I’ve developed some fever blisters. (Ok, I’m prone to them anyway.  But still, they’re annoying.)  I haven’t been in a classroom in eleven months.  As a veteran teacher of over 20 years, I know that once I step onto the campus, I’ll be fine.  But I fret: Will I get enough sleep?  Will my energy last an entire teaching day?  I’ll be with kids I don’t know.  Sigh.  There’s my anxiety disorder magnifying the problem again.

So.  Would everyone please send lots of good thoughts and encouragement my way tomorrow?  Knowing I have good thoughts coming my way will help a lot!

Thank you Zebra Club!

xoxo

6 thoughts on “Wish Me Luck!”

    1. It went well. I was just exhausted. BTW, did you return to “Last Friday’s” comment section to see my suggestions on how you might begin to navigate the school district?

  1. Hello Hannah Zebra!

    I couldn’t remember when you started teaching again. Wow, I’m a month behind. I hope it continues to go well.

    I wanted to mention side effects of IVIG. For my first 5 years of IVIG I never really had bad side effects, and I had long ago stopped taking the pre-meds of benedryl and tylenol. However, in the past few months I have been having crippling nausea and body pains in the weeks following my IVIG.

    The change could be from weight loss, and my body’s increased intolerance of RX, but I wanted to find out what other people who are on IVIG experience in terms of side effects. I know that you have bad reactions each time.

    I’m back on the daily TPN infusions to get my weight up, and hopefully that will help, but ick, my belly hurts! Boo hoo…

    Take care. I look forward to hearing from you if you get a minute.

    Martha

    1. My side effects are nausea and off the chart migraines. I take IV benedry and an IV hydrocortisone for the nausea and then oral vicadin and migraine drugs for the migraines. We have also recently been having very good luck with a 2 hour pre-infusion of magnesium sulfate the day before for the migraines. I’m glad you are back on daily TPN infusions! Hang in there. xoxo

      1. I’m not sure exactly where to post this, but I wanted to ask if anyone out there has ever gotten a blood infection, pseudonomous maltophilia, or c-diff, from their IVIG catheter. I was recently hospitalized for 9 days and will have a few more weeks of IV antibiotics to treat this potentially fatal sepsis. Yikes!

        I am also scheduled to see the surgeon this week about getting a new port-o-cath, since the infected one was removed, once the organism was found thriving inside.

        Does anyone have experience with this?

        Thanks….

        Martha

  2. Hannah,

    I just read more of your blogs to get caught up with what you’ve been up to. Wow! I’m sorry you had to have surgery. That was just yesterday, right? I hope you feel better soon.

    I loved so much of what you have been writing. Forgive me for not looking sooner.

    I love your stuffed Zebra. That stroy sounds like something I would do. Yay for Zebras and and for following your bliss. I have been known to purchase comforting large stuffed animals for similar reasons.

    I’ve been thinking about you a lot lately, and now, after reading your blogs I feel a little more caught up. I’ve been dealing with recurring infections in my esophagus and some cancer cells, but I have not even told my husband. I am not a candidate for surgery because my weight is so low, so they are going to try to kill the cell with drugs. I have been going to the cancer center once a week for dressing changes and IVIG for months and months, so my husband will not question my going there. I have not told anyone except our yoga teacher, Jill. I don’t want to scare people, and I am already used to being nauseated all the time. I already have the port too, so no one will know. They will kill the bad cells and no one will ever know, but I felt comfortable telling you.

    Again, I hope you recover from your surgery quickly. If you have a chance let me know how you are.

    Martha

I love getting comments....... so weigh in!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s